Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year


CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
Online
ISSN
1221-8421
See all formats and pricing
More options …

Divisible and Semi-Divisible Residuated Lattices

D. Buşneag
  • Corresponding author
  • Faculty of Exacte Sciences, Department of Mathematics, University of Craiova, 200585, Craiova, ROMANIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ D. Piciu
  • Corresponding author
  • Faculty of Exacte Sciences, Department of Mathematics, University of Craiova, 200585, Craiova, ROMANIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ J. Paralescu
  • Corresponding author
  • Faculty of Exacte Sciences, Department of Mathematics, University of Craiova, 200585, Craiova, ROMANIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-10-01 | DOI: https://doi.org/10.2478/aicu-2013-0012

Abstract

The main purpose of this paper is to present new results in divisible and semi-divisible residuated lattices.

It also presents a new characterization for boolean elements of a residuated lattice (Theorem 9).

Keywords : divisible and semi-divisible residuated lattices; Boolean algebra; semi- G-algebra; MTL-algebra; BL-algebra; MV -algebra; regular element; dense element; reflective subcategory; deductive system; maximal deductive system; radical

  • 1. Balbes, R.; Dwinger, P. - Distributive Lattices, University of Missouri Press, Columbia, Mo., 1974.Google Scholar

  • 2. Blyth, T.S.; Janowitz, M.F. - Residuation Theory, International Series of Mono- graphs in Pure and Applied Mathematics, Vol. 102, Pergamon Press, Oxford-New York-Toronto, Ont., 1972.Google Scholar

  • 3. Blok, W.J.; Pigozzi, D. - Algebraizable logics, Mem. Amer. Math. Soc. 77 (1989), no. 396.Google Scholar

  • 4. Buşneag, D.; Piciu, D. - BL-algebra of fractions relative to an Δ-closed system, An. ştiinţ. Univ. Ovidius Constanţa Ser. Mat., 11 (2003), 31-40.Google Scholar

  • 5. Buşneag, D.; Piciu, D. - Residuated lattice of fractions relative to a Δ-closed system, Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 49 (2006), 13-24.Google Scholar

  • 6. Buşneag, D.; Piciu, D.; Jeflea, A. - Archimedean residuated lattices, An. ştiinţ. Univ. "Al.I. Cuza" Iaşi. Mat. (N.S.), 56 (2010), 227-252.Google Scholar

  • 7. Cignoli, R.L.O.; D'Ottaviano, I.M.L.; Mundici, D. - Algebraic Foundations of Many-Valued Reasoning, Trends in Logic-Studia Logica Library, 7, Kluwer Academic Publishers, Dordrecht, 2000.Google Scholar

  • 8. Cignoli, R.; Torrens, A. - Free algebras in varieties of BL-algebras with a Boolean retract, Algebra Universalis, 48 (2002), 55-79.CrossrefGoogle Scholar

  • 9. Dilworth, R.P. - Non-commutative residuated lattices, Trans. Amer. Math. Soc., 46 (1939), 426-444.Google Scholar

  • 10. Esteva, F.; Godo, L. - Monoidal t-norm based logic: towards a logic for leftcontinuous t-norms, Fuzzy logic, Fuzzy Sets and Systems, 124 (2001), 271-288.Google Scholar

  • 11. Freytes, H. - Injectives in residuated algebras, Algebra Universalis, 51 (2004), 373-393.Google Scholar

  • 12. Galatos, N.; Jipsen, P.; Kowalski, T.; Ono, H. - Residuated Lattices: An Algebraic Glimpse at Substructural Logics, Studies in Logic and the Foundations of Mathematics, 151, Elsevier B.V., Amsterdam, 2007.Google Scholar

  • 13. Grätzer, G. - Lattice Theory, First concepts and distributive lattices, W.H. Free- man and Co., San Francisco, Calif., 1971.Google Scholar

  • 14. Hájek, P. - Metamathematics of Fuzzy Logic, Trends in Logic-Studia Logica Library, 4, Kluwer Academic Publishers, Dordrecht, 1998.Google Scholar

  • 15. Höhle, U. - Commutative, Residuated l-Monoids, Non-classical logics and their applications to fuzzy subsets (Linz, 1992), 53-106, Theory Decis. Lib. Ser. B Math. Statist. Methods, 32, Kluwer Acad. Publ., Dordrecht, 1995.Google Scholar

  • 16. Idziak, P.M. - Lattice operation in BCK-algebras, Math. Japon., 29 (1984), 839-846.Google Scholar

  • 17. Iorgulescu, A. - Algebras of logic as BCK algebras, Editura ASE, Bucharest, 2008.Google Scholar

  • 18. Krull, W. - Axiomatische Begründung der allgemeinen Ideal theorie, Sitzung. der phys. medizin. Soc. der Erlangen, 56 (1924), 47-63.Google Scholar

  • 19. Okada, M.; Terui, K. - The finite model property for various fragments of intuitionistic linear logic, J. Symbolic Logic, 64 (1999), 790-802.Google Scholar

  • 20. Pavelka, J. - On fuzzy logic. II, Enriched residuated lattices and semantics of propositional calculi, Z. Math. Logik Grundlag. Math., 25 (1979), 119-134.CrossrefGoogle Scholar

  • 21. Piciu, D. - Algebras of Fuzzy Logic, Ed. Universitaria, Craiova, 2007.Google Scholar

  • 22. Turunen, E.; Mertanen, J. - States on semi-divisible residuated lattices, Soft Comput., (2008) 12, 353-357.Web of ScienceGoogle Scholar

  • 23. Turunen, E. - Mathematics Behind Fuzzy Logic, Advances in Soft Computing, Physica-Verlag, Heidelberg, 1999.Google Scholar

  • 24. Turunen, E.; Sessa, S. - Local BL-algebras, G.C. Moisil memorial issue. Mult.- Valued Log., 6 (2001), 229-249.Google Scholar

  • 25. Ward, M. - Residuated distributive lattices, Duke Math. J., 6 (1940), 641-651.CrossrefGoogle Scholar

  • 26. Ward, M.; Dilworth, R.P. - Residuated lattices, Trans. Amer. Math. Soc., 45 (1939), 335-354. CrossrefGoogle Scholar

  • Google Scholar

About the article

Published Online: 2013-10-01


Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Print) 1221-8421, DOI: https://doi.org/10.2478/aicu-2013-0012.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in